Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 13, 2015, 8:18 PM CDT for LeFlore County, Oklahoma. It took effect at Apr 14, 2015, 2:21 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 8:18 PM CDT (01:18 UTC)
- In effect from
- Apr 14, 2015, 2:21 AM CDT
- Expired
- Apr 16, 2015, 7:38 AM CDT
- In force
- 53 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 33.15 ft at Apr 15, 2015, 12:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
196 WGUS44 KTSA 140118 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 818 PM CDT MON APR 13 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-140918- /O.NEW.KTSA.FL.W.0005.150414T1133Z-150416T1238Z/ /PANO2.2.ER.150414T1133Z.150415T0600Z.150416T0638Z.NO/ 818 PM CDT MON APR 13 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from Tuesday morning to Thursday morning, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 20.34 feet. * Flood stage is 29.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Tuesday morning and continue to rise to near 34.5 feet by Wednesday before dawn . The river is expected to fall below flood stage Thursday before dawn . * Impact...At 35.0 feet, moderate flooding of agricultural lands occur from Panama to Arkoma. Some local and county roads in the floodplain become impassable. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
8 follow-up statements
915 WGUS84 KTSA 140723 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 223 AM CDT TUE APR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-141523- /O.EXT.KTSA.FL.W.0004.000000T0000Z-150415T0327Z/ /PTAO2.1.ER.150414T0809Z.150414T1200Z.150414T2127Z.NO/ 223 AM CDT TUE APR 14 2015 The Flood Warning continues for The Poteau River near Poteau. * until this evening, or until the warning is cancelled. * At 2:00 AM Tuesday, the stage was 23.55 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage early this morning and continue to rise to near 25.5 feet by this morning. The river is expected to fall below flood stage late this afternoon. * Impact...At 26.0 feet, moderate valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$ OKC079-141523- /O.EXT.KTSA.FL.W.0005.150414T0721Z-150416T0817Z/ /PANO2.2.ER.150414T0711Z.150415T0600Z.150416T0217Z.NO/ 223 AM CDT TUE APR 14 2015 The Flood Warning continues for The Poteau River near Panama. * from early this morning to late Wednesday night, or until the warning is cancelled. * At 1:30 AM Tuesday, the stage was 28.53 feet. * Flood stage is 29.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage before dawn and continue to rise to near 34.9 feet by Wednesday before dawn. The river is expected to fall below flood stage late Wednesday evening. * Impact...At 35.0 feet, moderate flooding of agricultural lands occur from Panama to Arkoma. Some local and county roads in the floodplain become impassable. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
696 WGUS84 KTSA 141333 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 AM CDT TUE APR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-142133- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150415T2333Z/ /PANO2.2.ER.150414T0722Z.150415T0000Z.150415T1733Z.NO/ 833 AM CDT TUE APR 14 2015 The Flood Warning continues for The Poteau River near Panama. * until Wednesday evening, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 30.82 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 33.5 feet this evening. The river is expected to fall below flood stage early Wednesday afternoon. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
974 WGUS84 KTSA 141901 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 201 PM CDT TUE APR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-150301- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150416T0148Z/ /PANO2.2.ER.150414T0722Z.150415T0600Z.150415T1948Z.NO/ 201 PM CDT TUE APR 14 2015 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Poteau River near Panama. * until Wednesday evening, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 32.19 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 33.5 feet Wednesday before dawn. The river is expected to fall below flood stage early Wednesday afternoon. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
341 WGUS84 KTSA 150102 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT TUE APR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-150902- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150416T0355Z/ /PANO2.2.ER.150414T0722Z.150415T0600Z.150415T2155Z.NO/ 802 PM CDT TUE APR 14 2015 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Poteau River near Panama. * until Wednesday evening, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 32.96 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 33.5 feet Wednesday before dawn. The river is expected to fall below flood stage Wednesday afternoon. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
710 WGUS84 KTSA 151421 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 921 AM CDT WED APR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-152221- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150416T0657Z/ /PANO2.2.ER.150414T0722Z.150415T0615Z.150416T0057Z.NO/ 921 AM CDT WED APR 15 2015 ...Flood Warning extended until late tonight...The Flood Warning continues for The Poteau River near Panama. * until late tonight, or until the warning is cancelled. * At 8:30 AM Wednesday, the stage was 32.67 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage by this evening. The river crested at 33.16 feet late last night. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. At 31.0 feet, minor agricultural flooding occurs and Williams Road east of Panama remains flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
136 WGUS84 KTSA 151905 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 205 PM CDT WED APR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-160305- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150416T0820Z/ /PANO2.2.ER.150414T0722Z.150415T0615Z.150416T0220Z.NO/ 205 PM CDT WED APR 15 2015 ...Flood Warning extended until late tonight...The Flood Warning continues for The Poteau River near Panama. * until late tonight, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 31.87 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage by tonight. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
919 WGUS84 KTSA 160108 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 PM CDT WED APR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-160908- /O.EXT.KTSA.FL.W.0005.000000T0000Z-150416T0953Z/ /PANO2.2.ER.150414T0722Z.150415T0615Z.150416T0353Z.NO/ 808 PM CDT WED APR 15 2015 ...Flood Warning extended until late tonight...The Flood Warning continues for The Poteau River near Panama. * until later tonight, or until the warning is cancelled. * At 7:30 PM Wednesday, the stage was 30.29 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring. * Forecast...The Poteau River near Panama will continue falling to below flood stage by later tonight. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
284 WGUS84 KTSA 160614 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 114 AM CDT THU APR 16 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-160644- /O.CAN.KTSA.FL.W.0005.000000T0000Z-150416T0953Z/ /PANO2.2.ER.150414T0722Z.150415T0615Z.150416T0430Z.NO/ 114 AM CDT THU APR 16 2015 The Flood Warning is cancelled for The Poteau River near Panama. * At 12:30 AM Thursday, the stage was 28.63 feet. * Flood stage is 29.0 feet. * The river fell below flood stage yesterday late evening. * Forecast...The Poteau River near Panama will continue falling and remain below flood stage. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:39 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 13, 6:39 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 639 PM CDT MON APR 13 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. HEAVIER RAIN STARTING TO LIFT NORTHEAST OF THE AREA EARLY THIS EVENING. OVERCAST CONDITIONS WILL REMAIN OVERNIGHT WITH NORTHEASTERLY WINDS. ADDITIONAL SHOWERS EXPECTED INTO TUESDAY IN ASSOCIATION WITH MAIN UPPER LOW. STAYED WITH PROB30 GROUPS FOR NOW UNTIL PRECIP INTENSITY/COVERAGE BECOMES MORE CERTAIN. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 337 PM CDT MON APR 13 2015/ DISCUSSION... THE COLD FRONT HAS MOVED THROUGH THE ENTIRE AREA...HOWEVER POST FRONTAL PRECIP REMAINS ONGOING ACROSS MOST OF THE AREA. A DEFORMATION ZONE ACROSS THE AREA HAS RESULTED IN RAINFALL AMOUNTS OF 2-3 INCHES HAS FALLEN ACROSS SE OK SINCE MIDNIGHT. RAINFALL AMOUNTS SHOULD LESSEN WITH TIME...WHILE AREAL MOVEMENT REMAINS SLOW GOING ACROSS ERN OK/NW AR.. A DEFINITIVE BACK EDGE TO THE RAIN SHIELD CONTINUES TO WORK IN FROM SC OK THIS AFTERNOON. OVERALL COVERAGE OF RAIN AND AMOUNTS SHOULD LESSEN BETWEEN 00-06Z...BUT WILL CARRY A PRE FIRST PERIOD BASED ON LATEST RADAR TRENDS. NEXT ROUND OF PRECIP SHOULD FOCUS ACROSS SE OK/ WC AFTER 06Z TONIGHT AS ADDITIONAL UPPER LEVEL ENERGY ROTATES AROUND THE APPROACHING UPPER LOW. THIS FEATURE WILL OPEN UP AND LIFT NORTHEAST BY LATE TOMORROW. WILL TAPER POPS IN THE LATE TUESDAY TO THURSDAY TIME PERIOD AS THE AREA WILL BE IN BETWEEN SYSTEMS. AS THIS NEXT SYSTEM IMPACTS THE SOUTHERN PLAINS LATER IN THE WEEK...WILL KEEP HIGHEST POPS ACROSS WRN ZONES AS THE UPPER LOW SLOWLY MIGRATES FROM THE FOUR CORNERS REGION INTO THE TX PANHANDLE IN THE THURSDAY TO LATE SATURDAY TIME FRAME. LATE IN THE WEEKEND... THIS SYSTEM WILL OPEN UP AND LIFT NORTHEAST. WILL TAPER POPS ACCORDINGLY FROM SW-NE IN SUN-MON PERIOD. AMPLE CLOUD COVER AND ONGOING RAIN CHANCES WILL RESULT IN TEMPERATURES BELOW SEASONAL AVERAGES MOST DAYS OF THIS FORECAST CYCLE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...12
Hazardous weather outlook, Apr 13, 3:09 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 309 PM CDT MON APR 13 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 309 PM CDT MON APR 13 2015 ...HEAVY RAINFALL ALONG WITH A FLASH FLOOD POTENTIAL THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST. ONSET...ONGOING. DISCUSSION... WIDESPREAD RAIN SHOWERS CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BEHIND A COLD FRONT EXITING THE REGION TO THE SOUTHEAST. HOURLY RAINFALL AMOUNTS OF UP TOWARD A HALF INCH PER HOUR WITH SOME LOCATIONS RECEIVING UP NEAR ONE INCH PER HOUR HAS ALLOWED FOR AN INCREASE IN FLASH FLOOD CONDITIONS OVER MUCH OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS NORTHWEST ARKANSAS. AN ISOLATED THUNDER POTENTIAL WILL REMAIN POSSIBLE OVER FAR SOUTHEAST OKLAHOMA THROUGH THE AFTERNOON HOURS...CLOSER TO THE COLD FRONT. RAIN CHANCES ALONG WITH ISOLATED THUNDER WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY MAKES ITS WAY EAST NORTHEASTWARD THROUGH WESTERN TEXAS. ALSO...BEHIND THE FRONTAL BOUNDARY THIS AFTERNOON...GUSTY NORTHERLY WINDS IN THE 15 TO NEAR 30 MPH HAVE BEEN COMMON ACROSS THE REGION. THESE GUSTY WINDS SHOULD SUBSIDE THIS EVENING AND OVERNIGHT WITH NORTHEASTERLY WINDS OF 10 TO 15 MPH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES ARE FORECAST TO CONTINUE THROUGH THE WEEK AS THE UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY IN WESTERN TEXAS MOVES ACROSS THE SOUTHERN PLAINS. A SECOND LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT LOOK TO MOVE INTO THE PLAINS DURING THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND...THUS CONTINUING THUNDERSTORM POTENTIAL FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE POTENTIAL LOOKS TO BE POSSIBLE EACH DAY THIS WEEK...WITH A SLIGHTLY GREATER POTENTIAL LATE IN THE WEEK AS THE NEXT COLD FRONT IS FORECAST TO MOVE THROUGH. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 13, 3:51 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FLASH FLOOD POTEAU 35.05N 94.62W
04/13/2015 LE FLORE OK EMERGENCY MNGR
POTEAU PD CLOSING SEVERAL CITY STREETS THAT ARE
IMPASSIBLE DUE TO RISING WATER.
&&
NMMLocal storm report, Apr 13, 6:03 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 1 SW HAILEYVILLE 34.84N 95.59W
04/13/2015 PITTSBURG OK PUBLIC
HIGHWAY 63 CLOSED BETWEEN BACHE ROAD AND HAILEYVILLE DUE
TO HIGH WATER.
0130 PM FLASH FLOOD 2 SW BACHE 34.87N 95.67W
04/13/2015 PITTSBURG OK PUBLIC
HIGH HILL ROAD WASHED OUT BETWEEN ALDERSON AND RACHE
ROADS.
0230 PM FLASH FLOOD 6 WSW MCALESTER 34.90N 95.87W
04/13/2015 PITTSBURG OK PUBLIC
HIGHWAY 31 CLOSED BETWEEN STEVEN TAYLOR INDUSTRIAL PARK
AND HAYWOOD ON THE SOUTHWEST SIDE OF MCALESTER.
0300 PM FLASH FLOOD 5 NW HAYWOOD 34.94N 96.01W
04/13/2015 PITTSBURG OK PUBLIC
Z BRIDGE COMPLETELY SUBMERGED ON DOUBLE SPRINGS ROAD.
0400 PM FLASH FLOOD 3 SW MCALESTER 34.90N 95.81W
04/13/2015 PITTSBURG OK PUBLIC
WATER FLOWING OVER SHUMAN ROAD ONE MILE SOUTH OF FRINK
ROAD.
0430 PM FLOOD 2 ENE MULDROW 35.42N 94.57W
04/13/2015 SEQUOYAH OK PUBLIC
MINOR FLOODING BETWEEN MULDROW AND ROLAND.
0440 PM FLASH FLOOD POTEAU 35.05N 94.62W
04/13/2015 LE FLORE OK PUBLIC
WATER FLOWING OVER THE ROADS NEAR POTEAU.
&&
AEJLocal storm report, Apr 13, 6:08 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD HEAVENER 34.89N 94.60W
04/13/2015 LE FLORE OK PUBLIC
STREET FLOODING IN HEAVENER.
&&
AEJLocal storm report, Apr 13, 6:18 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN EUFAULA 35.29N 95.58W
04/13/2015 M2.07 INCH MCINTOSH OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN WEBBERS FALLS 35.51N 95.13W
04/13/2015 M2.32 INCH MUSKOGEE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN SALLISAW 35.46N 94.79W
04/13/2015 M2.27 INCH SEQUOYAH OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN STIGLER 35.25N 95.12W
04/13/2015 M2.54 INCH HASKELL OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN WISTER 34.97N 94.72W
04/13/2015 M2.89 INCH LE FLORE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN MCALESTER 34.93N 95.77W
04/13/2015 M2.76 INCH PITTSBURG OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0610 PM HEAVY RAIN TALIHINA 34.75N 95.05W
04/13/2015 M3.39 INCH LE FLORE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0610 PM HEAVY RAIN CLAYTON 34.59N 95.35W
04/13/2015 M2.26 INCH PUSHMATAHA OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
&&
AEJLocal storm report, Apr 13, 7:04 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD 2 N MULBERRY 35.53N 94.05W
04/13/2015 CRAWFORD AR COUNTY OFFICIAL
WATER RUNNING OVER SILVER BRIDGE
0653 PM FLASH FLOOD CHARLESTON 35.30N 94.04W
04/13/2015 FRANKLIN AR LAW ENFORCEMENT
A FEW STREETS CLOSED IN TOWN DUE TO HIGH WATER
0702 PM FLASH FLOOD 3 NE HARTFORD 35.05N 94.34W
04/13/2015 SEBASTIAN AR PUBLIC
WATER FLOWING OVER THE ROAD ON HIGHWAY 96
&&
RBDLocal storm report, Apr 13, 8:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT MON APR 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 5 WSW HARTSHORNE 34.82N 95.64W
04/13/2015 PITTSBURG OK LAW ENFORCEMENT
HIGHWAY 63 CLOSED DUE TO HIGH WATER BETWEEN BACHE RD AND
HAILEYVILLE
0100 PM FLASH FLOOD 1 SW HAILEYVILLE 34.84N 95.59W
04/13/2015 PITTSBURG OK PUBLIC
HIGHWAY 63 CLOSED BETWEEN BACHE ROAD AND HAILEYVILLE DUE
TO HIGH WATER.
0130 PM FLASH FLOOD 2 SW BACHE 34.87N 95.67W
04/13/2015 PITTSBURG OK PUBLIC
HIGH HILL ROAD WASHED OUT BETWEEN ALDERSON AND RACHE
ROADS.
0141 PM FLASH FLOOD POTEAU 35.05N 94.62W
04/13/2015 LE FLORE OK EMERGENCY MNGR
POTEAU PD CLOSING SEVERAL CITY STREETS THAT ARE
IMPASSIBLE DUE TO RISING WATER.
0230 PM FLASH FLOOD 6 WSW MCALESTER 34.90N 95.87W
04/13/2015 PITTSBURG OK PUBLIC
HIGHWAY 31 CLOSED BETWEEN STEVEN TAYLOR INDUSTRIAL PARK
AND HAYWOOD ON THE SOUTHWEST SIDE OF MCALESTER.
0300 PM FLASH FLOOD 5 NW HAYWOOD 34.94N 96.01W
04/13/2015 PITTSBURG OK PUBLIC
Z BRIDGE COMPLETELY SUBMERGED ON DOUBLE SPRINGS ROAD.
0400 PM FLASH FLOOD 3 SW MCALESTER 34.90N 95.81W
04/13/2015 PITTSBURG OK PUBLIC
WATER FLOWING OVER SHUMAN ROAD ONE MILE SOUTH OF FRINK
ROAD.
0430 PM FLOOD 2 ENE MULDROW 35.42N 94.57W
04/13/2015 SEQUOYAH OK PUBLIC
MINOR FLOODING BETWEEN MULDROW AND ROLAND.
0430 PM FLOOD HEAVENER 34.89N 94.60W
04/13/2015 LE FLORE OK PUBLIC
STREET FLOODING IN HEAVENER.
0440 PM FLASH FLOOD POTEAU 35.05N 94.62W
04/13/2015 LE FLORE OK PUBLIC
WATER FLOWING OVER THE ROADS NEAR POTEAU.
0605 PM HEAVY RAIN MCALESTER 34.93N 95.77W
04/13/2015 M2.76 INCH PITTSBURG OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN WISTER 34.97N 94.72W
04/13/2015 M2.89 INCH LE FLORE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN STIGLER 35.25N 95.12W
04/13/2015 M2.54 INCH HASKELL OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN SALLISAW 35.46N 94.79W
04/13/2015 M2.27 INCH SEQUOYAH OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN WEBBERS FALLS 35.51N 95.13W
04/13/2015 M2.32 INCH MUSKOGEE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0605 PM HEAVY RAIN EUFAULA 35.29N 95.58W
04/13/2015 M2.07 INCH MCINTOSH OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0610 PM HEAVY RAIN CLAYTON 34.59N 95.35W
04/13/2015 M2.26 INCH PUSHMATAHA OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0610 PM HEAVY RAIN TALIHINA 34.75N 95.05W
04/13/2015 M3.39 INCH LE FLORE OK MESONET
RAINFALL TOTAL SINCE MIDNIGHT.
0653 PM FLASH FLOOD 2 N MULBERRY 35.53N 94.05W
04/13/2015 CRAWFORD AR COUNTY OFFICIAL
WATER RUNNING OVER SILVER BRIDGE
0653 PM FLASH FLOOD CHARLESTON 35.30N 94.04W
04/13/2015 FRANKLIN AR LAW ENFORCEMENT
A FEW STREETS CLOSED IN TOWN DUE TO HIGH WATER
0702 PM FLASH FLOOD 3 NE HARTFORD 35.05N 94.34W
04/13/2015 SEBASTIAN AR PUBLIC
WATER FLOWING OVER THE ROAD ON HIGHWAY 96
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:26 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 6 hr |
| Apr 13, 8:16 PM CDT | River Flood Warning | TSA | LeFlore | 29 hr |
| Apr 13, 9:46 PM CDT | Areal Flood Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, Muskogee, Pushmataha and 1 more | 6 hr |
| Apr 14, 11:01 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.